# SDR 95ZZZM577

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA3750
- Condition: Cracked
- Location: Bs 808
- Part time: 68,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXISTING DAMAGED REPAIRS NOTED AFT OF CENTER LOWER CARGO DOOR, WITH ADDITIONAL DAMAGE SURROUNDING THE REPAIR DOUBLERS.  REWORKED ALL SCRATCHES AND GOUGES PER DC-10 SRM 53-00-01 FIG 1, 'VISUALLY INSPECTED FUSELAGE SKIN FROM STATION 1781 TO STATION 1821, BETWEEN L-36R AND L-42R EVERY C-CHECK FOR ADDITIONAL DAMAGE' IAW LACI EO 3138.  (M)
